Solvable Quintic Equations with Commensurable Coefficients

George Paxton Young
American Journal of Mathematics
Vol. 10, No. 2 (Jan., 1888), pp. 99-130
DOI: 10.2307/2369502
Stable URL: http://www.jstor.org/stable/2369502
Page Count: 32
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Solvable Quintic Equations with Commensurable Coefficients
We're having trouble loading this content. Download PDF instead.